# SDR ARWA0011006

- Difficulty date: October 12, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 3 SHUTDOWN AT 0535Z DUE TO VIBRATION A & B LOW POSITION 2.5 WARNING LIGHT ON OTHER PARAMETERS NORMAL.
